Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42933
DC FieldValueLanguage
dc.contributor.authorCalderín-Ojeda, E.en_US
dc.contributor.authorGómez Déniz, Emilioen_US
dc.date.accessioned2018-11-21T11:44:54Z-
dc.date.available2018-11-21T11:44:54Z-
dc.date.issued2013en_US
dc.identifier.issn1226-3192en_US
dc.identifier.urihttp://hdl.handle.net/10553/42933-
dc.description.abstractAn extension of the discrete Lindley distribution is obtained by discretizing the continuous failure rate model in the generalized continuous distribution in Zakerzadeh and Dolati [Zakerzadeh, Y., & Dolati, A. (2009). Generalized Lindley distribution. Journal of Mathematical Extension, 3(2), 13-25]. The result is a generalization of the geometric distribution which presents high versatility since covariates can be included in the model.en_US
dc.languageengen_US
dc.publisher1226-3192-
dc.relation.ispartofJournal of the Korean Statistical Societyen_US
dc.sourceJournal of the Korean Statistical Society[ISSN 1226-3192],v. 42, p. 371-373en_US
dc.subject1209 Estadísticaen_US
dc.subject.otherDistribuciónen_US
dc.subject.otherSegurosen_US
dc.titleAn extension of the discrete lindley distribution with applicationsen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1016/j.jkss.2012.12.002
dc.identifier.scopus84880041473-
dc.identifier.isi000322938600009
dc.contributor.authorscopusid23479414700-
dc.contributor.authorscopusid15724912000-
dc.description.lastpage373-
dc.description.firstpage371-
dc.relation.volume42-
dc.investigacionCiencias Sociales y Jurídicasen_US
dc.type2Artículoen_US
dc.contributor.daisngid1844848
dc.contributor.daisngid610603
dc.contributor.wosstandardWOS:Calderin-Ojeda, E
dc.contributor.wosstandardWOS:Gomez-Deniz, E
dc.date.coverdateSeptiembre 2013
dc.identifier.ulpgces
dc.description.sjr0,549
dc.description.jcr0,468
dc.description.sjrqQ3
dc.description.jcrqQ4
dc.description.scieSCIE
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptGIR Técnicas estadísticas bayesianas y de decisión en la economía y empresa-
crisitem.author.deptIU de Turismo y Desarrollo Económico Sostenible-
crisitem.author.deptDepartamento de Métodos Cuantitativos en Economía y Gestión-
crisitem.author.orcid0000-0002-5072-7908-
crisitem.author.parentorgIU de Turismo y Desarrollo Económico Sostenible-
crisitem.author.fullNameGómez Déniz, Emilio-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

4
checked on Jan 29, 2023

WEB OF SCIENCETM
Citations

4
checked on Jan 29, 2023

Page view(s)

11
checked on Oct 22, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.